Jump to content

Photo

On Accutane And Itchy... Help!


No replies to this topic

#1 Amethyst*

Amethyst*

    Junior Member

  • Members
  • Posts & Likes
    Posts: 34
    Likes: 3
About Me
  • Gender:Female
  • Location:Vancouver, BC
  • Joined: 24-February 12

Posted 08 March 2012 - 02:48 PM

Hello everyone! So, I've been on Accutane for almost 2 months (is that all?? lol). Saw my derm yesterday and he said my weight is right on the cusp of 60mg, so I can stay at 40 or go to 60. I said what the heck, let's do 60. So I'm taking 40mg one day, then 80mg the next, then 40 then 80... with an average of 60mg/day.

Took 80mg last night. Woke up to severe itchiness several times in the night. I even think I was scratching in my sleep because I have scratch marks on my legs!!! Trying not to scratch but wow. Skin is sooo irritable, like even if a strand of hair touches my arm, or face, or anywhere, I can't stand it. From head to toe LITERALLY I am itchy, everywhere, ALL the time. I have some eczema patches popping up as well, which my derm gave me a prescription for (will pick up today when daughter wakes up from nap). I moisturize several times a day, which doesn't seem to be helping today. I'm wondering if this sounds familiar to anyone and if you have any suggestions! It's kind of driving me crazy a little Posted Image

Maybe I should just take 40mg instead of alternating with 80? Would it have kicked in that fast??

Any input is greatly appreciated! Thank you!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users